MAUDE Adverse Event Report: GYRUS ACMI, INC. UNIVERSAL STOPCOCK, LUER LOCK; LARYNGOSCOPE, RIGID

GYRUS ACMI, INC. UNIVERSAL STOPCOCK, LUER LOCK; LARYNGOSCOPE, RIGID
Model Number 75U
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection that the universal stopcock had multiple pieces of foreign material on the white plastic of the handle assembly and inside the stopcock body.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the foreign material was found to be three pieces of debris with two white colored and one yellow-brown colored.Further inspection also found pieces of white plastic and rust in the device.However, the root cause could not be identified.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Although the device history record was unable to be reviewed for this device, the model number# was verified to be 75u and the lot# was bc as shown on the physical device.The root cause of the event was determined to be because of the presence of shavings inside the returned device which was a result of rework integrated into the assembly process.Olympus will continue to monitor field performance for this device.

Brand Name
UNIVERSAL STOPCOCK, LUER LOCK
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19160664
Report Number3011050570-2024-00141
Device Sequence Number7330413
Product Code CCW
UDI-Device Identifier00821925007321
UDI-Public00821925007321
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K883819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number75U
Device Lot NumberBC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/14/2024
06/19/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date06/18/2024
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown